# SDR SWAA2021090702960

- Difficulty date: August 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S 663 LOWER COMPOSITE BULKHEAD VERTICAL SUPPORT STIFFENER IS CRACKED ON AFT SIDE OF BULKHEAD; AT L.B.L. 26; W.L. 150. ; / [01] REMOVED VERTICAL SUPPORT STIFFENER BS 663 LBL 26 WL 150 IAW SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW VERTICAL SUPPORT STIFFENER P/N 111A1308U15ATSMRO AT BS 663 LBL26 WL 150 IAW SRM 51-40-05-0G-0 AND DWG 111A1000. OK TO INSTALL.; [03] OKAY TO INSTALL SUPPORT STIFFENER P/N 111A1308U15ATSMRO AT BS 663 LBL 26 WL150.; [04] INSTALLED NEW VERTICAL SUPPORT STIFFENER P/N 111A1308U15ATSMRO AT BS 663 LBL26 WL 150 IAW SRM 51-40-02-0G-0 AND DWG 111A1000.; [05] RII INSPECTED STIFFENER INSTALLATION PER SRM 51-40-02 AND DWG 111A1000.; [06] VERIFIED STEPS 1-5.; [07] VERIFIED ALL CORRECTIVE ACTION ITEMS COMPLETE; JOB COMPLETE.
